Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 5 found articles
 
 
  Interpolation between L ∞and H 1, the real method
 
 
Title: Interpolation between L ∞and H 1, the real method
Author: Riviere, N.M
Sagher, Y
Appeared in: Journal of functional analysis
Paging: Volume 14 (1973) nr. 4 pages 9 p.
Year: 1973
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands